# SDR UIEA2018020100165

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,774 hours, 20,210 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M805
- Part serial: DF57
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIBRATION INDICATING SYSTEM HAS FLUCTUATIONS FOR THE RT ENGINE.  REMOVED AND REPLACED THE ENGINE VIBRATION MONITOR IAW AMM 77-31-03.
